MathSciNet Relay Station
MathSciNet bibliographic data
MR928979 (89b:42019) 42C10 (43A55)
Grubb, D. J. Summation methods and uniqueness in Vilenkin groups. Proc. Amer. Math. Soc. 102 (1988), no. 3, 556–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement